Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 595367, 18 pages
http://dx.doi.org/10.1155/2008/595367
Research Article

About the Stability and Positivity of a Class of Discrete Nonlinear Systems of Difference Equations

Department of Electricity and Electronics, Institute of Research and Development of Processes (IIDP), Faculty of Science and Technology, University of the Basque Country, P.O. Box 644, Leioa, 48080 Bilbao, Spain

Received 16 January 2008; Accepted 26 May 2008

Academic Editor: Antonia Vecchio

Copyright © 2008 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Stević, “Permanence for a generalized discrete neural network system,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 89413, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. Ozturk, F. Bozkurt, and S. Ozen, “On the difference equation yn+1=(α+βeyn)/(γ+yn1),” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1387–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Kaczorek, Positive 1D and 2D Systems, Springer, Berlin, Germany, 2002. View at Zentralblatt MATH
  4. S. Stević, “On the recursive sequence xn+1=A+xnp/xn1p,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 34517, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Camouzis and G. Ladas, “Periodically forced Pielous' equation,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 117–127, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. El-Metwally, E. A. Grove, and G. Ladas, “A global convergence result with applications to periodic solutions,” Journal of Mathematical Analysis and Applications, vol. 245, no. 1, pp. 161–170, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. S. Berenhaut and S. Stević, “The global attractivity of a higher order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 940–944, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. A. Kosmala, M. R. S. Kulenović, G. Ladas, and C. T. Teixeira, “On the recursive sequence yn+1=(p+yn1)/(qyn+yn1),” Journal of Mathematical Analysis and Applications, vol. 251, no. 2, pp. 571–586, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence xn+1=α+xn1/xn,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Paternoster and L. Shaikhet, “Mean square summability of solution of stochastic difference second-kind Volterra equation with small nonlinearity,” Advances in Difference Equations, vol. 2007, Article ID 65012, 13 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. De la Sen, “Oscillatory behavior in linear difference equations under unmodeled dynamics and parametrical errors,” Mathematical Problems in Engineering, vol. 2007, Article ID 25692, 18 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. P. Agarwal and M. Pituk, “Asymptotic expansions for higher-order scalar difference equations,” Advances in Difference Equations, vol. 2007, Article ID 67492, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. De la Sen, “About the positivity of a class of hybrid dynamic linear systems,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 852–868, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. S. Arumugam and M. V. C. Rao, “On the performance of the particle swarm optimization algorithm with various inertia weight variants for computing optimal control of a class of hybrid systems,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 79295, 17 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. S. Arumugam and M. V. C. Rao, “On the optimal control of single-stage hybrid manufacturing systems via novel and different variants of particle swarm optimization algorithm,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 257–279, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. De la Sen, “Adaptive control of single-input single-output hybrid systems possessing interacting discrete- and continuous-time dynamics,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 299–329, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. De la Sen, “On the properties of reachability, observability, controllability, and constructibility of discrete-time positive time-invariant linear systems with aperiodic choice of the sampling instants,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 84913, 23 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Wu and Y. Liu, “Two periodic solutions of neutral difference equations modelling physiological processes,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 78145, 12 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet